# SDR ASAA2021030934268

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 19,970 hours, 6,401 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Zone Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #1 PZTC BITE FOUND ZONE TRIM VALVE FAULT ON VERIFY. GROUNDED - YES. NO CURRENT FAULTS IN BACK SYSTEM. BITE CHECK RESET PROCEDURE CLEARED FAULT PER B737-900 AMM 21-51-00-700-803 AC OK FOR SERVICE.
